MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CONFIRM; RECORDER,EVENT,IMPLANTABLE CARDIAC,(WITHOUT ARRHYTHMIA DETECTION)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CONFIRM; RECORDER,EVENT,IMPLANTABLE CARDIAC,(WITHOUT ARRHYTHMIA DETECTION)
Model Number DM2100
Medical Device Problem Codes Detachment of Device or Device Component (2907); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the implantable cardiac monitor was explanted due to an unknown reason.During the procedure, the header of the device came off.No further information was reported.
 
Additional Manufacturer Narrative
The reported event of the device header coming off was confirmed in laboratory.The damage found was sustained during the surgical procedure.The device was otherwise normal.

Brand Name
CONFIRM
Common Device Name
RECORDER,EVENT,IMPLANTABLE CARDIAC,(WITHOUT ARRHYTHMIA DETECTION)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8060961
Report Number2017865-2018-16862
Device Sequence Number13804545
Product Code MXC
UDI-Device Identifier05414734502597
UDI-Public05414734502597
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2012
Device Model NumberDM2100
Device Catalogue NumberDM2100
Device Lot Number3338535
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date11/12/2018
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;